Duality for a Class of Multiobjective Semi-infinite Programming Problems

Jie Zhao, Xiaofeng Yan

Abstract

In this paper, a class of multiobjective semi-infinite programming problems is considered. Sufficient optimality condition is established for an efficient solution firstly. Furthermore, we formulate Mond-Weir type dual for multiobjective semi-infinite programming problems and establish weak, strong and converse duality theorems relating the problem and the dual problems under G-invex assumptions.

Download


Paper Citation


in Harvard Style

Zhao J. and Yan X. (2018). Duality for a Class of Multiobjective Semi-infinite Programming Problems.In 3rd International Conference on Electromechanical Control Technology and Transportation - Volume 1: ICECTT, ISBN 978-989-758-312-4, pages 314-317. DOI: 10.5220/0006969803140317


in Bibtex Style

@conference{icectt18,
author={Jie Zhao and Xiaofeng Yan},
title={Duality for a Class of Multiobjective Semi-infinite Programming Problems},
booktitle={3rd International Conference on Electromechanical Control Technology and Transportation - Volume 1: ICECTT,},
year={2018},
pages={314-317},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0006969803140317},
isbn={978-989-758-312-4},
}


in EndNote Style

TY - CONF

JO - 3rd International Conference on Electromechanical Control Technology and Transportation - Volume 1: ICECTT,
TI - Duality for a Class of Multiobjective Semi-infinite Programming Problems
SN - 978-989-758-312-4
AU - Zhao J.
AU - Yan X.
PY - 2018
SP - 314
EP - 317
DO - 10.5220/0006969803140317